Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tingling sensation on urinating, unable to empty bladder, bleeding from vagina. Cure?

I ve been having this tingly sensation when I pee when I finish it starts to hurt not a burning kind ... Its like you want to pee some more but you cant. A week ago when it started I have light/watery blood coming out when I pee and it really hurt. ... And after that my vigina is itching like crazy. Can you please help??
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for question.
The symptoms you described are of cystitis and urthritis that is infection of urinary bladder and urthra.
Get your urine examination done to confirm the diagnosis of urinary tract infection.
You may need a course of antibiotics for 5 days.I would suggest you to consult a physion.for your further management.Mean while you should take plenty of water.
Hope this answer your question.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor